A complete metric in the function space $D_\alpha[0,∊fty)$

Banys, R. . Acta Applicandae Mathematicae 2003. 78 (1-3) :43-50

Locate this article in:

Bibtex

@article{CIS-206236,
  Author = {Banys, R.},
  Title = {A complete metric in the function space $D_\alpha[0,∊fty)$},
  Journal = {Acta Applicandae Mathematicae},
  Volume = {78},
  Number = {1-3},
  Year = {2003},
  Pages = {43--50},
  Keywords = {Tightness, convergence of probability measures, spaces of discontinuous functions}
}

Similar articles